Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16
  1. #1
    n8or is offline Junior Member
    Join Date
    Jan 2005
    Location
    stavanger, norway
    Posts
    148

    went to the doctor!!

    remember me ..?? the one with the stomac pains,, ? well i went to the doctor, and he said he didnt know wut it could be, and since i used steroids he didnt want to give me anyhting, cus the risk of combining it.. i havent had food in two days now, cus my stomac is ****ed, dont know wut it could be...

    can anyone help me.. i stopped d bol 3 days ago, and im still on test e. its all europharma stuff.

    plz need help from a pro...

    thanks

  2. #2
    sizzlechest's Avatar
    sizzlechest is offline Member
    Join Date
    Nov 2004
    Posts
    501
    Well from what Ive heard one of the common sides from orals is stomach problems. If you are throwin up try swalloing ice it helps. you might also try something like pepto bismol or anti acids. If you got the ****s just make sure you dont dehydrate. Bunch your skin together and let go. If the wrinkles take a while to go away you are deydrated and an IV at the docs office will take care of it. Thats all I can think of since you didnt specify what the problems was.

  3. #3
    Adam.S's Avatar
    Adam.S is offline Associate Member
    Join Date
    Jan 2005
    Posts
    202
    n8or were you on any liver protectors such as milk thistle before the original pains?

  4. #4
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    Did you go to a doctor or a vet? jesus. Get off the steroids and go back to the doctor!

  5. #5
    Mutant's Avatar
    Mutant is offline Banned
    Join Date
    Oct 2004
    Posts
    529
    Yea he is definatly right. You may not want to hear or do this, but you should get off the juice and go back to doc. Next time try a different brand steroid because maybe there was just somthing wrong with that batch.

  6. #6
    LORDBLiTZ Guest
    Of course he's gonna blame the roids! That was his easy way out. You shouldn't have told him. Then he would have had to do his job.

  7. #7
    n8or is offline Junior Member
    Join Date
    Jan 2005
    Location
    stavanger, norway
    Posts
    148
    yeah, im of teh d bol, but im continuing the testo e. even the doc said its dangerous to quit a steroid . and that i had to just finish the cycle, but lower my doses ....

    anyways im back to eating and i will tel u how it goes on thursday, when im gonna swallow a camera thing to check out everything, plus do some more tests..
    theys aid they could give me some medicine for it on thursday

  8. #8
    Schwarz's Avatar
    Schwarz is offline Member
    Join Date
    Jan 2005
    Location
    London
    Posts
    773
    I've hard that some people suffer from stomach ulcers when on oral AAS. Let us know what happens on Thursday bro. Good luck. Stay positive!!

  9. #9
    Hot-Rox's Avatar
    Hot-Rox is offline Senior Member
    Join Date
    Dec 2004
    Location
    Down South-west
    Posts
    1,153
    Not to ask a dumb question, but how do you know it is not the stomach flue or food poisoning? How long had you been on your cycle before you had this problem?

  10. #10
    MER's Avatar
    MER
    MER is offline Member
    Join Date
    Dec 2004
    Posts
    642
    Dude if the you or the doc believe it's serious then I highly suggest you discontinue use of everything your taking and get the test done to find out what the hell is wrong. If I couldn't eat 2 days in a row I would be extremelly worried. I'm not trying to scare you bro but if you ignore this and see if it will pass it could grow into a much larger problem.

  11. #11
    n8or is offline Junior Member
    Join Date
    Jan 2005
    Location
    stavanger, norway
    Posts
    148
    ye im stopping the test too, just doing it over time like the doc sait, trappin it down... its not the flu.. i just know .... it would be a very sepcial kind of flu then..heh

  12. #12
    Mutant's Avatar
    Mutant is offline Banned
    Join Date
    Oct 2004
    Posts
    529
    Just stop the test all togather, and get on the Clomid to get you nuts back. I dont know how it would be dangerous to stop even short of a cycle or else many of us would be messed up and sick!

  13. #13
    darmadoc is offline Member
    Join Date
    Dec 2002
    Location
    Texas
    Posts
    568
    While, after prolonged use, it can be dangerous to stop corticosteroids (prednisone, decadron,etc) abruptly, there is no problem with stopping testosterone abruptly.

  14. #14
    Mutant's Avatar
    Mutant is offline Banned
    Join Date
    Oct 2004
    Posts
    529
    One of my doctors is a family phisician and thinks steroids are horrible things that everyone will die from, and then my other doctor is a nationaly appreciated brain surgion thinks steroids are one of the best things on earth! Who would you trust more? cough cough...brain surgion!

  15. #15
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    You don't have to taper down your Test dose. It will do it on it's own. You can quit. It is NOT harmful if you do!!!! Your Dr. is an idiot.

  16. #16
    Schwarz's Avatar
    Schwarz is offline Member
    Join Date
    Jan 2005
    Location
    London
    Posts
    773
    Quote Originally Posted by n8or
    yeah, im of teh d bol, but im continuing the testo e. even the doc said its dangerous to quit a steroid . and that i had to just finish the cycle, but lower my doses ....

    anyways im back to eating and i will tel u how it goes on thursday, when im gonna swallow a camera thing to check out everything, plus do some more tests..
    theys aid they could give me some medicine for it on thursday

    So what happened on Thursday??

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •